# SDR CA060801005

- Difficulty date: April 12, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010141
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 36,205 hours
- Component: Dhav
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF NR 1 RUDDER FULL PRESSURE AND ROLL SPOILER IB HYDRAULIC CAUTION LIGHT ILLUMINATED. CREW DECLARED EMERGENCY RETURNED TO AIRFIELD. MAINTENANCE REMOVED FLAP WELL PANEL 532AB AND FOUND AREA UNDER PANEL WAS CHARRED FROM FIRE. FIRE WAS HOT ENOUGH TO RUPTURE TWO HYDRAULIC LINES, MELTED SPACER BLOCKS AND MELTED PLASTIC ON WIRE BUNDLE. (TC NR 20060801005)
